| Model Number |
ZCT225 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a tecnis toric intraocular lens (iol) was implanted in the left eye of a (b)(6) male patient.The iol, initially placed at 97 degrees, was measured at six-month post-operation visit at 85 degrees, with a difference of 12 degrees.Reportedly, the patient had no complaints at the six-month visit and did not require a secondary surgical procedure.The lens remained implanted.Additional information was received an it was learnt that the same implanted lens was previously measured at one-month post-operation visit at 87 degrees.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.